# SDR UALA2011072803881

- Difficulty date: July 28, 2011
- Submitted: August 8, 2011
- Operation: Air carrier
- Aircraft: N642UA
- Make and model: Boeing 767322
- Aircraft serial: 25092
- Aircraft time: 87,421 hours, 13,976 cycles
- Engine: Pwa PW4060
- System (JASC): 2150 · Cabin Cooling System
- Part: Duct
- Part number: 22023224
- Condition: Cracked
- Location: Rt A/C Pack
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FOUND RT PACK INBOARD LWR DUCT BETWEEN REHEATER AND HEAT EXCHANGER CRACKED.  RIGHT PACK OUTPUT TEMP 58 DEG WILL NOT GO COLDER TEMP VALVE SHOWS 0.00 POSITION DCT PRSS 31.    REPLACED DAMAGED DUCT ASSY.
